Об одном классе антикоммутативных алгебр

Е.Н. Кузьмин

Algebra i Logika (1967)

  • Volume: 6, Issue: 4, page 31-50
  • ISSN: 0373-9252

How to cite


Кузьмин, Е.Н.. "Об одном классе антикоммутативных алгебр." Algebra i Logika 6.4 (1967): 31-50. <http://eudml.org/doc/186671>.

author = {Кузьмин, Е.Н.},
journal = {Algebra i Logika},
keywords = {finite dimensional division algebras},
language = {rus},
number = {4},
pages = {31-50},
publisher = {Akademija Nauk SSSR, Sibirskoe Otdelenie, Institut Matematiki},
title = {Об одном классе антикоммутативных алгебр},
url = {http://eudml.org/doc/186671},
volume = {6},
year = {1967},

AU - Кузьмин, Е.Н.
TI - Об одном классе антикоммутативных алгебр
JO - Algebra i Logika
PY - 1967
PB - Akademija Nauk SSSR, Sibirskoe Otdelenie, Institut Matematiki
VL - 6
IS - 4
SP - 31
EP - 50
LA - rus
KW - finite dimensional division algebras
UR - http://eudml.org/doc/186671
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.